# SDR AALA20090927LGA03

- Difficulty date: September 26, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 57,908 hours, 29,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 89558
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK IN OVERHEAD FIRST CLASS AREA FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACK.  SYSTEM TESTS CHECKS NORMAL.
